Journal article icon

Journal article

The Geroch group and non-Hausdorff twistor spaces

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0951-7715/1/1/004

Authors


Woodhouse, NMJ More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
NONLINEARITY
Volume:
1
Issue:
1
Pages:
73-114
Publication date:
1988-02-05
DOI:
EISSN:
1361-6544
ISSN:
0951-7715
URN:
uuid:529dd027-cd6d-46c0-9401-0803e8719164
Source identifiers:
3110
Local pid:
pubs:3110

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP